≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Graphites: $6.59WHP Top 100 Remedies Kit: $224.99Professional Constitutional Kit #2: $160.00

 

The ABC Homeopathy Forum

Graphites ointment vs. Graphites Pills

Hi all,
I am hoping someone will be able to guide me on my ongoing problem of 40 years.

I am born&brought up in India.Eversince I knew,my feet crack and itch terribly both on top and below feet.

However,I have been living abroad from couple of years.After I go out of India,the cracking and itching stops.My feet becomes soft and baby like.

I have tried some medicines like Graphites in different potencies.Though I couldn't find major difference,I want to again try more medicines.Grapites matches my symptoms and problem to a large extent.
However,I would want to first use the ointment and see if that works.There are ointments for many medicines like sulphur,petroelum etc.Do they work like we take the medicine orally?

Could someone please guide me?
 
  msrilu on 2019-02-11
This is just a forum. Assume posts are not from medical professionals.
TRY PETROLEUM 30,FIVE DROPS IN AN OUNCE OF WATER THREE TIMES A DAY.

APPLY PETROLEUM OINTMENT HOMEOPATHIC.AND SEE IF IT HELPS.
 
anuj srivastava last year
Hi
Thanks for your response.
Could you please elaborate if the ointments can provide complete relief like the oral liquid?

Many Thanks
Sri
 
msrilu last year
BOTH WILL PROVIDE RELIEF IF MEDICINE IS TAKEN ORALLY AND OINTMENT IS APPLIED SIMULTANEOUSLY.

OINTMENT BE APPLIED AT NIGHT.
 
anuj srivastava last year
Hi, I finally got the medicine. Could you please let me know how many days should i take the medicine?

Thanks in advance
Sri
[Edited by msrilu on 2019-09-03 12:23:55]
 
msrilu last year
Hi, I finally got the medicine. Could you please let me know how many days should i take the medicine?

Thanks in advance
Sri
 
msrilu last year
take it for seven days and give a feedback.
 
anuj srivastava last year
Hi, I have the taken the medicine for 2 days now and wanted to update. Ever since I started the medicine, I have a bad headache, very hungry and feeling of exhaustion. I am fine to continue the medicine. It doesn't interfere in my daily tasks. As far as skin is concerned, I didnt yet see any significant change. But I will continue for 7 days and see what happens.

Thanks
Sri
 
msrilu last year
You are having a reaction to the medicine.
When that happens you stop the medicine. It means you have
Either aggravation of old things or new things you
Never had. These symptoms should wear off and then see if there is improvement.
Observe for several days and then report status
To Anuj.
 
simone717 last year
stop medicines,only apply ointment and give a feedback after 7 days.
 
anuj srivastava last year
have it for 7 more days and respond in the same potency.
 
anuj srivastava 11 months ago
Sorry, did u mean 30 or 200?
 
msrilu 11 months ago
same which you were having.
 
anuj srivastava 11 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.